# SDR UIEA2020052701125

- Difficulty date: May 25, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 92,712 hours, 17,993 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT ON TAXI AFTER ATTEMPTED START, APU OIL QT ADD SHOWED ON STATUS. SERVICED APU OIL 2QTS IAW AMM 12-13-04. PERFORMED APU START; NO FAULTS, OK FOR SERVICES IAW 49-11-00.
